This Is MS Multiple Sclerosis Community: Knowledge & Support
Welcome to the world's leading forum on Multiple Sclerosis research, support, and knowledge. For over 10 years, This is MS has provided an unbiased community dedicated to Multiple Sclerosis patients, caregivers, and affected loved ones.
This a typical "should I call my neurologist?" question.
I've been on Rebif nine months now. Yesterday I started a brand new symptom, and while it isn't that bad a symptom, it is new.
My left thigh is getting waves of tingles non-stop. Very annoying but harmless.
Is this something I call the neurologist for to get steroids, or do I just mark it in my book and tell him about it at my annual check-up in February? He is at a hospital MS clinic and from what I understand they prefer to only see patients when really necessary, since they are so underresourced.
It started a couple hours after a Rebif shot in the thigh. Think it's related?
Thanks - still trying to get the hang of "MS Etiquette".
If it lasts more than 72 hours, I'd call the neurologist. They'll probably, in a nice way, tell you to deal with it. But, so what? At least you don't have to wonder. Sometimes with MS things that seem insignificant, really aren't, and vice versa.
This site does not offer, or claim to offer, medical, legal, or professional advice.
All treatment decisions should always be made with the full knowledge of your physicians.
This is MS does not create, endorse, or republish any content.
All postings are the responsibility of the poster. All logos and trademarks in this site are property of their respective owners. All users must respect our rules for intellectual property rights.